# SDR HNAA2024022700139

- Difficulty date: February 7, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 26 S18-19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E020843 BURN MARK ON FR26 BETWEEN STRINGERS 18R - 19R.  REPAIRED BURN MARK AT FR26 BETWEEN STRINGERS 18R - 19R IAW EMB ETD2024-145-003973 REV. A AND EO1-53-24-0127
